| Model Number |
MMT-723LNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer stated insulin pump was unable to rewind.Customer stated insulin pump not responding and got no delivery alarms.Customer reported event was resolved by changing complete set.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days.Device received with all operating currents within specification and passed functional testing.Device passed displacement test, a21 error test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.No excessive no delivery/occlusion alarm noted.No unexpected failed battery alarm anomalies noted.No motor error alarm noted.Motor passed motor test.(b)(4).